# SDR UPS203444

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON RT WING I/B MID FLAP T/E WEDGE 7 INCHES FROM O/B END ON LOWER SURFACE.  REPAIRED IAW SRM 51-40-6.
